# SDR SWAA084600

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 73,741 hours, 54,046 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545412
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING NR 4 SPOILER OUTBOARD LUG FITTING CRACKED.  REPAIRED FITTING PER SWA EA.
